Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 10, Issue 2, 1994
Metadata
 

A characterization of 2-knots groups
J. Fernández-Acuña
pp. 221–228
Abstract | Full-Text PDF (429 KB) | Metadata

Weak-type estimates for the Riesz transforms associated with the gaussian measure
Eugene B. Fabes, Cristian E. Gutiérrez and Roberto Scotto
pp. 229–281
Abstract | Full-Text PDF (1807 KB) | Metadata

Projecteurs invariants, matrices de dilatation, ondelettes et analyses multi-résolutions
Pierre Gilles Lemarié-Rieusset
pp. 283–347
Abstract | Full-Text PDF (3275 KB) | Metadata

Bases orthonormées de paquets d'ondelettes
Eric Séré
pp. 349–362
Abstract | Full-Text PDF (695 KB) | Metadata

A weighted version of Journé's Lemma
Donald Krug and Alberto Torchinsky
pp. 363–378
Abstract | Full-Text PDF (746 KB) | Metadata

Hilbert transforms and maximal functions along rough flat curves
Anthony Carbery and Sarah Ziesler
pp. 379–393
Abstract | Full-Text PDF (769 KB) | Metadata

Heat kernel upper bounds on a complete non-compact manifold
Alexander Grigor'yan
pp. 395–452
Abstract | Full-Text PDF (3070 KB) | Metadata

The sharp Poincaré inequality for free vector fields: an endpoint result
Guozhen Lu
pp. 453–466
Abstract | Full-Text PDF (847 KB) | Metadata